# SDR SWAA2022030265828

- Difficulty date: January 29, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Elongated
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-27; LEFT WING INBD L/E FLAPWELL; FWD SPAR STA 188; PNEUMATIC DUCT SUPPORT BRACKET ATTACH FASTENER HOLES; ELONGATED. / [01] REMOVED AND REPLACED PNEUMATIC DUCT SUPPORT BRACKET IAW SRM 51-40-02-0G-0 STEP 9;[02] ALL WORK C/W AUDIT C/W
